Should I Give My Child Tylenol?
We have reported several times over the last couple of months about the dangers of acetaminophen (Tylenol), which sends thousands of people to emergency rooms each year with injuries. Each year, some 80,000 people are treated in emergency rooms due to injuries linked to Tylenol and some of these cases involve children.
According to Forbes, a child experiences a medication mistake every eight minutes in the United States. Some of the mistakes include children being provided with too much of a painkiller like Tylenol or ibuprofen, or cold relief products like Sudafed.
Parents make many of the medication mistakes, although they may not be making them knowingly, as there have been debates over whether products are appropriately marketed and labeled. According to Forbes, on average, at least 63,000 children under the age of six experience a non-hospital medication error each year.
“Health care leaders wonder if parents should still be so quick to give drugs like [Tylenol] to small children,” Forbes reported. “There’s a chance that the drug can damage a child’s liver, and the medical benefits can be limited.”
Can I File a Tylenol Injury Lawsuit?
Remember, acetaminophen products have been linked to acute or severe liver damage. If you have concerns about giving your child Tylenol, make sure you contact your doctor and seek medical advice before you provide it to him or her.
Our attorneys investigate Tylenol injury claims. If you suspect that acetaminophen use has caused you to suffer liver complications, speak to our lawyers today.
Keep in mind, many Tylenol injury claims involve concerns over the marketing, labeling and manufacturing of the product, as there have been several warnings issued over acetaminophen products.
Zoll & Kranz, LLC – Defective Medical Drug and Device Lawyers
ZK’s Tidbit: If you suffer nausea, vomiting and abdominal pain 24 hours after taking Tylenol, you should contact a healthcare provider.